# SDR CALA0400527

- Difficulty date: June 9, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 53,906 hours, 25,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FLIGHT DECK AND FORWARD CEILING EMERGENCY LIGHT INOPERATIVE.  THE EMERGENCY LIGHT BATTERIES IN FORWARD CEILING WERE REPLACED AND OPERATIONAL CHECKS WERE GOOD.
